OMG NOT AGAIN HELP!(Birth Control)

Discussion in 'Women's Issues' started by Danielle, May 14, 2004.

  1. Danielle

    Danielle Member

    [​IMG] Is there any thing any thing what so ever that would help me to not start my period? Im sitting here almost in tears as i just went to the bath room and seen the small amount of blood on the toliet paper. I got my 1st Depo-Provera shot in Febuary i didnt bleed a month then BAM 1 month full and real heavy period off 1 week then bam another month of heavy period then off one week and now it looks like im going to start again its supposed to be 3 weeks off and 1 week on not the other way around. i got my 2nd shot in hopes it would change on May 4th and did i bite off more then i can chew .now i have to live with the consequences. Any ideal any 1?[​IMG]
     
  2. Sage-Phoenix

    Sage-Phoenix Imagine

    Only talk to your doctor, or whoever's sorting you out with birthcontrol.

    *hugs*

    TTFN

    Sage

    PS The quotes in your sig are beautiful :)
     
  3. thetaintedfae

    thetaintedfae Member

    I have that problem too. Except I wont have mine for 1 or 2 sometimes even 3 months then woosh 3 days of a period with a horribly heavy flow. The Depo does help with the flow problem though. I had to take it because of too much blood loss :(
     
  4. nimh

    nimh ~foodie~

  5. Maggie Sugar

    Maggie Sugar Senior Member

    You really need to talk your doctor who gave you the Depo. It is obviously not the best method for you. I didn''t bleed for a year and a half while I was on it, and gained 40 lbs and was depressed all the time and lost my sex drive. Some womyn do fine on it, but not all do.

    Your doctor needs to know you are bleeding so much. You may be risking becoming anemic, and your doctor needs to know.

    I hope you feel better, soon.
     
  6. Faerie Jane

    Faerie Jane Member

    You should also have your thyroid checked. Heavy and/or long periods are a symptom of low thyroid hormone.
     
  7. alissamelon

    alissamelon Member

    depo does sound scary to me. i've been taking the pill (alesse) for almost two years now and my period is completely regular as can be. maybe that might be a better choice for you? as for the lowered sex drive, i believe i've experienced that (i mean, i think its because of the pill) and its miserable! good luck!
     
  8. constance

    constance Member

    i get the depo shot,and i had my monthy for the first two weeks then i havent had no heavey bleeding only spotting i go for my second shot in a few days the only thing is the older we are the harder birth control is on us so if i was you id tell your doc. cas the depo may not be the right birth control for you.
     
  9. cutelildeadbear

    cutelildeadbear Hip Forums Gym Rat

    The same thing happened to me coupled with dizzy and fainting spells. I don't like it at all for birth control. I have experienced personally or have had friends who have experienced too many side effects. I seriously suggest seeing your doc right away.



     
  10. renee

    renee Member

    Birth contol pills may cause problems in the uteris. I should know, I read medical books.
     
  11. DecemberSun

    DecemberSun Member

    EXACTLY!!!
     
  12. loveflower

    loveflower Senior Member

    exactly exactly!
     
  13. cutelildeadbear

    cutelildeadbear Hip Forums Gym Rat

    Birth control pills are much safer than depo, and they have been around a lot longer so we are aware of their side effects. But they do keep chaning them and coming up with new ways to make them better, I am a bit skeptical about these though, that is why I have found something that works great for me and I don't change it. I hear that many more doctors these days are suggesting an IUD though. Did anyone hear about the girl in NYC who was wearing the patch and died from its side effects?




     
  14. Lilyrayne

    Lilyrayne Chrisppie

    Depo is evil! I went on it as a teenager to help control bad cramps... I had crazy periods, was constantly sick, broke out like crazy, threw up all the time, couldn't eat half the food in the house,still gained weight like crazy despite not eating and lots of my hair fell out! My hair has never been the same. NEVER AGAIN! I'D RATHER HAVE A BABY!
     
  15. Depo is evil. I was on the shot for three years before realizing it was the cause of some of my health problems (migraines, hypertension, etc.)
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice